# SDR HEEA955204

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106901
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WON'T SHUT OFF. FOUND UNIT NEEDED HEADER MOD.  PERFORMED HEADER MODIFICATION AND APPLIED HUMISEAL BETWEEN HEADER AND P/C BOARD.  BENCH CHECK GOOD.
